Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The André/Bruck and Bose representation of conics in Baer subplanes of PG(2,q2)
Author: Quinn, Catherine T.
Citation: Journal of Geometry, 2002; 74(1-2):123-138
Publisher: Birkhauser Verlag Ag
Issue Date: 2002
ISSN: 0047-2468
Statement of
Catherine T. Quinn
Abstract: The André/Bruck and Bose representation ([1], [5,6]) of PG(2,q 2) in PG(4,q) is a tool used by many authors in the proof of recent results. In this paper the André/Bruck and Bose representation of conics in Baer subplanes of PG(2,q 2) is determined. It is proved that a non-degenerate conic in a Baer subplane of PG(2,q 2) is a normal rational curve of order 2, 3, or 4 in the André/Bruck and Bose representation. Moreover the three possibilities (classes) are examined and we classify the conics in each class
Keywords: Baer subplane ; conic ; Desarguesian plane
Description: Received 1 September 1999; revised 17 July 2000
Rights: © 2002 Springer, Part of Springer Science+Business Media
RMID: 0020021394
DOI: 10.1007/PL00012531
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.